# SDR C2XA07TY081

- Difficulty date: December 13, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 16,789 hours, 13,000 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009410
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON PCA ATTACH BRACKET IS WORN AT BORE FOR HAT BUSHING.  REMOVED AND REPLACED PCA BRACKET IAW EC 5750-01177.  AIRCRAFT STILL IN C CHECK.
